MathSciNet Relay Station
MathSciNet bibliographic data
MR693784 (84c:12001) 12-04 (12A50)
Cohen, Henri Sur la distribution asymptotique des groupes de classes. (French) [Asymptotic distribution of class groups] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 5, 245–247.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement